# SDR IPXA10161115

- Difficulty date: July 14, 2010
- Submitted: July 16, 2010
- Operation: Air carrier
- Aircraft: N147UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0830
- System (JASC): 5610 · Flight Compartment Windows
- Part: Strip
- Condition: Loose
- Location: Cockpit Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL ABOVE F/O'S SLIDING WINDOW HAS STRIP THAT HAS BECOME LOOSE, MAKING WINDOW UNABLE TO OPEN.   REATTACHED PANEL LATERAL GAUGE IAW MM 25-00. CHECKED WINDOWS OPERATION. CHECKS GOOD.
